# SDR DALA2024070106630

- Difficulty date: June 26, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 988
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0416455) CORROSION ON L/H "Z" ANGLE AT STA987+5, LBL37-42, WL208. REMOVED, FABRICATED, AND REPLACED L/H "Z" ANGLE (WALL SUPPORT) AT STA 987+5 LBL 36-45 WL 208 IAW B737 SRM 51-40-02-0G-0, BOEING DWG 147A5700 REV-, AND ER/A 619031-14.
